A numerical study of swelling porous thermoelastic media with second sound
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
У цій роботі чисельно розглянуто набухаючу пористу термопружну систему з тепловим потоком, який заданий законом Максвелла–Каттанео. Досліджено числову енергію та експоненціальне загасання термопружної задачі. Спершу дано варіаційне формулювання, яке записане в термінах перетворених похідних, що відповідає пов’язаній лінійній системі, яка складається з чотирьох варіаційних рівнянь першого порядку. Введено повністю дискретний алгоритм і доведено властивість дискретної стійкості. Також надано апріорні оцінки похибок. Накінець, наведено деякі чисельні результати, щоб продемонструвати поведінку розв’язку.
In this work, we numerically consider a swelling porous thermoelastic system with a heat flux given by the Maxwell–Cattaneo law. We study the numerical energy and the exponential decay of the thermoelastic problem. First, we give a variational formulation written in terms of the transformed derivatives corresponding to a coupled linear system composed of four first-order variational equations. A fully discrete algorithm is introduced and a discrete stability property is proven. A priori error estimates are also provided. Finally, some numerical results are given to demonstrate the behavior of the solution.
In this work, we numerically consider a swelling porous thermoelastic system with a heat flux given by the Maxwell–Cattaneo law. We study the numerical energy and the exponential decay of the thermoelastic problem. First, we give a variational formulation written in terms of the transformed derivatives corresponding to a coupled linear system composed of four first-order variational equations. A fully discrete algorithm is introduced and a discrete stability property is proven. A priori error estimates are also provided. Finally, some numerical results are given to demonstrate the behavior of the solution.
Description
Citation
Smouk A. A numerical study of swelling porous thermoelastic media with second sound / A. Smouk, A. Radid, A. Soufyane // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 772–783.